# SDR DALA2016061804758

- Difficulty date: June 18, 2016
- Submitted: June 18, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 68,165 hours, 50,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY LOWER JAMB CORRODED AT FWD AND AFT ENDS.  DISCREPANT AREA REF ER/A 546990-14, REV O.
